Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Uneasiness, bulging tummy, cramps, stiffness, spotting

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 979 Questions
iam experiencing un easyness(includes bulging tummy, cramps, stiffness) 10days before my periods starts. also spotting after 5 days after periods.

Posted Sun, 6 May 2012 in Women's Health
Answered by Dr. Minoo Bhagia 7 hours later
Hello ,
Thanks for the query
These types of symptoms indicate premenstrual syndrome or can be seen in case of endometriosis.

You should get your investigations done like Haemogram , thyroid profile , Vit B12, folic acid and an ultrasound.
You can take Simrose capsules and Vitamin E capsules 10 days before periods , one capsule daily.
Reduction in salt intake and sugar with exercise also helps in relieving these symptoms.
Increase in calcium intake is also useful.

Spotting after 5 days needs proper investigations like ultrasound for an ovarian cyst , endometriotic cyst and endometrial thickness.
Without investigations I would not suggest you to start any hormones.
Waiting for your reply
Best wishes
Take care
Above answer was peer-reviewed by
Follow-up: Uneasiness, bulging tummy, cramps, stiffness, spotting 2 hours later
Thank you.
Does the cysts can be cured by the medicines or it needs any surgery?
Only Ultra sound is sufficient or it includes XXXXXXX examination and papsmear test as well?
when is the best time to consult an OBGYN?
Iam spotting more when I take Meftal spas for the pain during periods. Is the medicine causing spotting? If so can you please suggest some other medication?
my periods are very regular. I heard that irregular periods can cause serious illness. is that true?
Iam more worried of cancer. because i have a family history of cancer(from my father's side). Please help :(
Answered by Dr. Minoo Bhagia 13 hours later

Thanks again for writing back.

Though breast cancer and cervical cancer can be hereditary, just spotting doesn't mean cancer. When there is bleeding during intercourse or contact bleeding only then it is cause of concern.

Ultrasound will be sufficient to guide. Pap's smear should be done as a routine screening test.

I suggest 'Tranexamic acid' for 5 days. You may discuss about this medication with your primary doctor who can also prescribe them to you. And when bleeding stops you can go to gynaecologist for per vaginal examination. If bleeding is not controlled then Primolut N which is Norethistrone may be helpful. But my advice is to take any hormone after pelvic examination by a qualified gynecologist.

Cysts can be cured with medicines as well as surgery depending upon the size and their nature. But in your case symptoms indicate that they can be cured medically.

Do not forget to take iron supplements.

I do not think your symptoms is related to Meftal spas. And irregular period is a serious illness is not always true. I encourage you to consult a competent gynecologist who can throw light on the nature of the problem.

Hope my answers are reassuring and informative.

Wish you good health.

Best wishes

Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor